# SDR FDEA202308191462

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2515502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT LUG HOLE BORE   FOUND CORROSION. RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT LUG HOLE BORE   (A AND B HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-03.   OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM   57-52-03 AND E.A. # 1-5750-T0319686 C PART 3 STEP 3 AND STEP 4, TITLE: WINGS- RIGHT   INBOARD TRAILING EDGE FLAP- HINGE BRACKETS CORRODED PSE 57.55.01.2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI: 57503074 FOR DETAILS)
